# SDR USAA2012060100005

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 58,170 hours, 39,947 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 654645270A
- Part serial: MA3284
- Condition: Cracked
- Location: Nr 5 Spoiler
- Part time: 26,566 hours, 17,718 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CRACKS ON NR 5 SPOILER INBOARD & OUTBOARD ACTUATOR FITTINGS AT WS 180.75 & WS 87.75.  REPLACED NR 5 GROUND SPOILER IAW B737 AMM 2762-12-004-001.
